Paz Albares Vicente is a PhD student at the Department of Fundamental Physics in the University of Salamanca since 2016.
She was born in 1993, in Salamanca (Spain). In 2015 she graduated in Physics from the University of Salamanca and in 2016 she obtained her Master Degree in Theoretical Physics from the Complutense University of Madrid.
In October 2016, she started her PhD studies at the University of Salamanca and in July 2017 she got a PhD Grant awarded by the Junta de Castilla y León. Her main research interests are the integrability of nonlinear differential equations and its applications to physical and biological phenomena (especially those related to nonlinear waves in 2+1 dimensions).
A Comprehensive Study of the Complex mKdV Equation through the Singular Manifold Method
Paz Albares and Pilar G. Estévez
Mathematics 2023, 11, 859 (2023)''

Derivative non-linear Schrödinger equation: Singular manifold method and Lie symmetries
P. Albares, P. G. Estévez , J.D. Lejarreta
Applied Mathematics and Computation, 400, 126089 (2021) (2021)''

Miura-Reciprocal Transformation and Symmetries for the Spectral Problems of KdV and mKdV
Paz Albares, Pilar Garcia Estévez
Mathematics 9, 926 (2021) (2021)''

Spectral problem for a two-component nonlinear Schrödinger equation in 2 + 1 dimensions: Singular manifold method and Lie point symmetries
P. Albares, J.M. Conde, P.G. Estévez
Applied Mathematics and Computation 355 (2019) 585–594 (2019)''

Solitons in a nonlinear model of spin transport in helical molecules
P. Albares, E. Díaz, Jose M. Cerveró, F. Domínguez-Adame, E. Diez, and P. G. Estévez
Phys. Rev. E 97, 022210 (2018)''

Spin dynamics in helical molecules with nonlinear interactions
E. Díaz, P. Albares, P.G. Estévez, J.M. Cerveró, C. Gaul, E. Diez and F. Domínguez-Adame
New J. Phys. 20 (2018) 043055 (2018)''

Classical Lie symmetries and reductions for a generalized NLS equation in 2+1 dimensions
P. Albares, J. M. Conde & P. G. Estévez
Journal of Nonlinear Mathematical Physics, Vol. 24, Supplement 1 (2017) 48–60 (2017)''

Lumps and rogue waves of generalized Nizhnik–Novikov–Veselov equation
P. Albares, P. G. Estevez, R. Radha and R. Saranya
Nonlinear Dyn (2017) 90:2305–2315 (2017)''